`a`
Journal of Modern Dynamics (JMD)
 

Bowen's construction for the Teichmüller flow

Pages: 489 - 526, Issue 4, December 2013      doi:10.3934/jmd.2013.7.489

 
       Abstract        References        Full Text (334.4K)       Related Articles       

Ursula Hamenstädt - Mathematisches Institut der Rheinischen Friedrich-Wilhelms-Universität Bonn, Endenicher Allee 60, D-53115 Bonn, Germany (email)

Abstract: Let ${\cal Q}$ be a connected component of a stratum in the moduli space of abelian or quadratic differentials for a nonexceptional Riemann surface $S$ of finite type. We prove that the probability measure on ${\cal Q}$ in the Lebesgue measure class which is invariant under the Teichmüller flow is obtained by Bowen's construction.

Keywords:  Strata, Teichmüller flow, periodic orbits, equidistribution.
Mathematics Subject Classification:  Primary: 37C40, 37C27; Secondary: 30F60.

Received: August 2011;      Available Online: March 2013.

 References